# SDR SWAA2023020788650

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD WET AREA BS294 RBL53 WL208.<[01] EVALUATED FWD WET AREA ATTACH ANGLE AT BS294 RBL53 WL 208 IAW SRM 53-10-15-1A-2 AND NO FOUND ALLOWABLE DAMAGE; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.C;[02] UPDATE ITEM 1: TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE:11/2023;[03] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #1; PART REPAIRABLE BY REPLACEMENT;[04] REMOVED ATTACH ANGLE AT FWD WET AREA BS294 RBL53 WL208 PER SRM 51-40-02-0G-0;[05] RECIVED; LOCATED AND DRILLED NEW ATTACH ANGLE AT FWD WET AREA BS294 RBL53 WL208 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A8310.;[06] VERIFIED CORRECTIVE ACTION #5 OK TO INSTALL;[07] INSTALLED NEW ATTACH ANGLE AT FWD WET AREA BS294 RBL53 WL 208; IAW 737-700 SRM 51-40-02-0G-0 DWG 141A8310.;[08] RII VERIFIED CORRECTIVE ACTION ITEM 7.;[09] ALL ITEMS ON THIS CARD ARE COMPLETED;[10] VERIFIED ALL REQUIRED CORRECTIVE ACTIONS ITEMS COMPLETED.
